×

Multipoint problem for \(B\)-parabolic equations. (English. Ukrainian original) Zbl 1286.35065

Ukr. Math. J. 65, No. 3, 463-477 (2013); translation from Ukr. Mat. Zh. 65, No. 3, 418-429 (2013).
Summary: We establish conditions for the well-posedness of a problem with multipoint conditions in the time variable and some boundary conditions in the space coordinates posed for one class of parabolic equations with Bessel operator in one of the space variables in a bounded domain. The solution of the problem is constructed in the form of a series in a system of orthogonal functions. We prove a metric theorem on the lower bounds of small denominators appearing in the solution of the problem.

MSC:

35C10 Series solutions to PDEs
35K25 Higher-order parabolic equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] A. I. Egorov, Optimal Control of Heat and Diffusion Processes [in Russian], Nauka, Moscow (1978).
[2] M. I. Matiichuk, Parabolic Singular Boundary-Value Problems [in Ukrainian], Institute of Mathematics, Ukrainian National Academy of Sciences, Kyiv (1999).
[3] P. K. Konakov and T. E. Verevochkin, Heat and Mass Transfer in the Production of Single Crystals [in Russian], Metallurgiya, Moscow (1971).
[4] V. V. Horodets’kyi and O. M. Lenyuk, “Two-point problem for one class of evolutionary equations,” Mat. Stud., 28, No. 2, 175-182 (2007). · Zbl 1164.35333 · doi:10.1016/j.destud.2006.07.004
[5] S. Mesloub, “On a singular two dimensional nonlinear evolution equation with nonlocal conditions,” Nonlin. Anal. Theory, Methods Appl., 68, No. 9, 2594-2607 (2008). · Zbl 1139.35365 · doi:10.1016/j.na.2007.02.006
[6] A. Bouziani, “On three-point boundary value problem with a weighted integral condition for a class of singular parabolic equations,” Abstr. Appl. Anal., 7, No. 10, 517-530 (2002). · Zbl 1014.35039 · doi:10.1155/S1085337502206041
[7] M. Denche and A. L. Marhoune, “A three-point boundary value problem with an integral condition for parabolic equations with the Bessel operators,” Appl. Math. Lett., 13, 85-89 (2000). · Zbl 0956.35072 · doi:10.1016/S0893-9659(00)00060-4
[8] V. P. Lavrenchuk, “Some nonlocal problems for a parabolic equation of the second order with Bessel operator,” in: Collection of Papers “Boundary-Value Problems with Different Degenerations and Singularities” [in Ukrainian], Chernivsti (1990), pp. 111-119.
[9] I. R. Tymkiv, “Multipoint problem for 2 <InlineEquation ID=”IEq1“> <EquationSource Format=”TEX“>\( \vec{B} \)-parabolic equations,” in: Abstr. of the Third Internat. Conf. of Young Scientists “Differential Equations and Their Applications” Dedicated to Ya. B. Lopatyns’kyi (Lviv, October 3-6, 2010), Donetsk (2010), pp. 89-91.
[10] B. I. Ptashnik, Ill-Posed Boundary-Value Problems for Partial Differential Equations [in Russian], Naukova Dumka, Kiev (1984).
[11] B. I. Ptashnyk and K. S. Halun, “Multipoint problem for factorized hyperbolic-parabolic operators,” Dop. Nats. Akad. Nauk Ukr., No. 11, 33-38 (2009). · Zbl 1199.34295
[12] B. I. Ptashnyk and M. M. Symotyuk, “Multipoint problem for anisotropic partial differential equations with constant coefficients,” Ukr. Mat. Zh., 55, No. 2, 241-254 (2003); English translation:Ukr. Math. J., 55, No. 2, 293-310 (2003). · Zbl 1023.35026 · doi:10.1023/A:1025468413500
[13] B. I. Ptashnyk and I. R. Tymkiv, “Multipoint problem for a parabolic equation with variable coefficients in a cylindrical domain,” Mat. Met. Fiz.-Mekh. Polya, 54, No. 1, 15-26 (2011). · Zbl 1274.35178
[14] L. P. Sylyuha, “Multipoint problem for parabolic equations with constant coefficients in a cylindrical domain,” Mat. Met. Fiz.-Mekh. Polya, 43, No. 4, 42-48 (2000). · Zbl 1058.35519
[15] S. D. Éidel’man, “On one class of parabolic systems,” Dokl. Akad. Nauk SSSR, 133, No. 1, 40-43 (1960). · Zbl 0098.29904
[16] B. M. Levitan, “Series and Fourier-integral expansions in Bessel functions,” Usp. Mat. Nauk, 6, No. 2(42), 102-143 (1951). · Zbl 0043.07002
[17] D. K. Faddeev and I. S. Somins’kyi, Problems in Higher Algebra [in Ukrainian], Vyshcha Shkola, Kyiv (1971).
[18] G. E. Shilov, Mathematical Analysis. Second Special Course [in Russian], Nauka, Moscow (1965). · Zbl 0137.26203
[19] Ya. D. Tamarkin, On Some General Problems in the Theory of Ordinary Differential Equations and Expansions of Arbitrary Functions in Series [in Russian], Petrograd (1917).
[20] V. G. Sprindzhuk, Metric Theory of Diophantine Approximations [in Russian], Nauka, Moscow (1977). · Zbl 0417.10044
[21] A. Ya. Dorogovtsev, Elements of the General Theory of Measure and Integral [in Russian], Vyshcha Shkola, Kiev (1989). · Zbl 0673.28001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.